The parabolic spline collocation method for solving an optimal
Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 449-450
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_4_a3,
author = {V. V. Strygin},
title = {The parabolic spline collocation method for solving an optimal},
journal = {Doklady Akademii Nauk},
pages = {449--450},
year = {1996},
volume = {347},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a3/}
}
V. V. Strygin. The parabolic spline collocation method for solving an optimal. Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 449-450. http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a3/